# SDR SWAA2025111033390

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 73,924 hours, 43,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 30 WITH NO LE LIGHTS INDICATION BY FLAP INDICATOR AND OVERHEAD PANEL.   PSEU LIGHT ILLUMINATED ON LANDING. R & R FSEU REF AMM 27-51-01
